# SDR GTIA2018111532969

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 6,826 hours, 3,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED DIRTY MUSTY SACK SMEEL IN AFT CABIN AS WE EXTENDED THE LANDING GEAR FO LANDING NO SMELL IN FLLIGHT DECK -PERFORMED TMS 05-50-00-810-831. PERFOREM #1 AND #2 ENG RUN IAW AMM 71-00-00. SMELL ISOLATED TO PACK #2 INSPECTED APU, #1 + #2 ENG NO OIL LEAK FOUND AT THIS TIME. SEE LG PG 2415391-2FOR CONTINEW MAINTENANCE
